# SDR CA120430009

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT EXPERIENCED A LOSS OF PRESSURIZATION WHILE IN CRUISE AT FL200.  OXYGEN MASKS WERE DEPLOYED.  IT WAS REPORTED THAT THE ACFT HAD BEEN FLYING ON A SINGLE AIR CONDITIONING PACK DUE TO THE RT PACK TEMPERATURE REGULATION BEING INOPERATIVE IN BOTH AUTO AND MANUAL MODES, LIMITING THE ACFT TO FLIGHT BELOW FL 250, IN ADDITION,  THE PAX DOOR INDICATION SYSTEM WAS INOPERATIVE DUE TO ISSUES WITH ONE OF THE PROXIMITY SENSORS, PAX DOOR LATCH CAUTION MESSAGE ABOVE FL 100.
